betablockers

doesit

Well-known member
#1
ok here goes,i started blushing about 2 years ago,and now i reached a point where blushing totally destroys my life in every day situations and cant take it anymore :mad: ,so is anyone here on betablockers and does it help to take blushing and that horrible feeling of heat away,because im fed up and seriously considering going to GP to ask for meds.
 

Mikefly

Well-known member
#2
Ive taken beta blockers (corgard) is the main one i took along with some anti-depressants that have beta blocking agents in them. Your heart rate and blood pressure stays at the same rate all the time you don't show as many signs of panic or panic attacks, but do feel the same anxiety. I stopped taking them they tend to help mildly. I mainly only took them for public speaking events, but for a while i took them everyday even tho they aren't habit forming.
 

doesit

Well-known member
#3
i was doing a bit reading online and most people said the same that the blood preasure stays the same and theres not much change in blushing :/ so somewhat i get impression that theres nothing to numb or freeze face for the day :(
 
#4
I have the same issue, blushing has taken my life away from me, I can not go to dinner parties, restaurants, work or anywhere. My blushing is so bad people ask do I need a doctor... for a while now I have been looking for something to fix it and nothing I have tried betablockers and no luck...

I know how you feel, I just wish I had an answer
 
#5
Can't you get a make up with some powder? Maybe some lady may answer you better on that, but i have heard people using it for blushing. If your are a male, just take something that hold and have your natural colour in it.
 
#6
I too struggle with blushing. I've tried two beta blockers: propranolol and metoprolol. I had terrible side effects with the propranolol, mainly tightness in the chest and shortness of breath. A few times I was close to going to the hospital just to be on the safe side. I quickly switched to metoprolol which I tolerated much better. I would say it helped reduce the intensity and duration of the blush but was not a cure by any means.

I have recently started taking clonidine and it appears to be working better than the beta blockers. It took about a week for me to notice a positive change. It has definitely stopped the blushing in a few occasions. However, I'll probably have to up the dosage if I want to kill the blush completely (and there's no guarantee it will work or that I won't build up a tolerance).
 
Top